JournalsaihpcVol. 36, No. 5pp. 1311–1330

On the radius of spatial analyticity for solutions of the Dirac–Klein–Gordon equations in two space dimensions

  • Sigmund Selberg

    Department of Mathematics, University of Bergen, PO Box 7803, 5020 Bergen, Norway
On the radius of spatial analyticity for solutions of the Dirac–Klein–Gordon equations in two space dimensions cover
Download PDF

A subscription is required to access this article.

Abstract

We consider the initial value problem for the Dirac–Klein–Gordon equations in two space dimensions. Global regularity for CC^{\infty } data was proved by Grünrock and Pecher. Here we consider analytic data, proving that if the initial radius of analyticity is σ0>0\sigma _{0} > 0, then for later times t>0t > 0 the radius of analyticity obeys a lower bound σ(t)σ0exp(At)\sigma (t) \geq \sigma _{0}\mathrm{\exp }⁡(−At). This provides information about the possible dynamics of the complex singularities of the holomorphic extension of the solution at time t. The proof relies on an analytic version of Bourgain's Fourier restriction norm method, multilinear space–time estimates of null form type and an approximate conservation of charge.

Cite this article

Sigmund Selberg, On the radius of spatial analyticity for solutions of the Dirac–Klein–Gordon equations in two space dimensions. Ann. Inst. H. Poincaré Anal. Non Linéaire 36 (2019), no. 5, pp. 1311–1330

DOI 10.1016/J.ANIHPC.2018.12.002